# SDR SWAA040327

- Difficulty date: February 1, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 55,643 hours, 41,710 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 6937315
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, POWER STANDBY LIGHT ILLUMNINATED IN FLIGHT.  QRH PROCEDURES FOLLOWED.  LIGHT WOULD NOT RESET.  REMOVED AND REPLACED STANDBY POWER MODULE PER MM.
